Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 64, NWS Norman, OK

April 27, 2014Lincoln County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 27, 2014, 9:14 AM CDT for Lincoln County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2014, 9:14 AM CDT (14:14 UTC)
Expired
Apr 27, 2014, 10:00 AM CDT
In force
46 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Lincoln County, OK

The radar

The Norman radar (KTLX), 60 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 5:33 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 2.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2014-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1256 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2014-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 335 square meters per square second.1939587897Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1256 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
335 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
2.1
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

774 
WUUS54 KOUN 271414
SVROUN
OKC081-271500-
/O.NEW.KOUN.SV.W.0064.140427T1414Z-140427T1500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
914 AM CDT SUN APR 27 2014

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 1000 AM CDT

* AT 914 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES SOUTH OF AGRA TO NEAR MEEKER...MOVING
  NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CHANDLER...STROUD...MEEKER...DAVENPORT...SPARKS...KENDRICK...AVERY
  AND PARKLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3552 9663 3546 9688 3546 9692 3584 9694
      3594 9665 3594 9663
TIME...MOT...LOC 1414Z 224DEG 44KT 3582 9688 3548 9688 

HAIL...1.25IN
WIND...60MPH

$$

WR
2 follow-up statements
690 
WWUS54 KOUN 271432
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
932 AM CDT SUN APR 27 2014

OKC081-271500-
/O.CON.KOUN.SV.W.0064.000000T0000Z-140427T1500Z/
LINCOLN OK-
932 AM CDT SUN APR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR EASTERN LINCOLN COUNTY...

AT 932 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SHAMROCK TO 6 MILES SOUTHEAST OF DAVENPORT...
MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
STROUD...DAVENPORT...KENDRICK AND AVERY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3555 9663 3556 9681 3588 9682 3594 9665
      3594 9663
TIME...MOT...LOC 1432Z 227DEG 44KT 3592 9661 3564 9669 

HAIL...1.00IN
WIND...60MPH

$$

WR
655 
WWUS54 KOUN 271447
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
947 AM CDT SUN APR 27 2014

OKC081-271457-
/O.CAN.KOUN.SV.W.0064.000000T0000Z-140427T1500Z/
LINCOLN OK-
947 AM CDT SUN APR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LINCOLN COUNTY IS
CANCELLED...
    
THE STORMS HAVE WEAKENED BELOW SEVERE LIMITS AND MOVED OUT OF THE
AREA AND THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1200 PM CDT
SUNDAY AFTERNOON FOR  OKLAHOMA.

LAT...LON 3555 9663 3556 9681 3588 9682 3594 9665
      3594 9663
TIME...MOT...LOC 1446Z 224DEG 44KT 3605 9646 3577 9654 

$$

WR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:48 AM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Apr 27, 6:48 AM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
648 AM CDT SUN APR 27 2014

.DISCUSSION...
THE 12Z AVIATION DISCUSSION FOLLOWS....

&&

.AVIATION...
A DRYLINE/COLD FRONT COMBO WILL ADVANCE RAPIDLY E THIS MORNING. AT
1145Z...IT EXTENDED FROM NEAR KAVK TO KLTS. AT 18Z...IT IS
EXPECTED TO BE ALONG A LINE FROM NEAR KPNC TO KADH TO E/KADM.
STRONG TO SEVERE TSRA WILL OCCUR ALONG AND AHEAD OF THIS FRONT.
STRONG W TO SW WINDS AND AREAS OF BLDU WILL FOLLOW THE FRONT. BLDU
WILL BE A BIGGER CONCERN IN W OK AND KSPS THAN AREAS FARTHER E.
WINDS WILL SUBSIDE THIS EVENING...AND BLDU WILL END.

&&

.PREV DISCUSSION... /ISSUED 353 AM CDT SUN APR 27 2014/

DISCUSSION...
PRIMARY IMPACTS TODAY WILL BE WILDFIRE DANGER/WINDY CONDITIONS
BEHIND DRYLINE. WE ADDED A FEW COUNTIES OF CENTRAL OKLAHOMA TO THE
WIND ADVISORY...WHERE WINDIEST PART OF THE DAY WILL BE DURING
AFTERNOON HOURS. WITH THE STRONGEST WINDS TO OUR WEST BUT
IMPACTING FAR WESTERN AND SOUTHWEST PARTS OF CWA...AREAS OF
BLOWING DUST THAT WILL REDUCE VISIBILITIES WILL BE ADDED TO
FORECAST. CENTRAL PARTS OF OKLAHOMA COULD STILL SEE SOME BLOWING
DUST...WITH A HAZY/COLORFUL SUNSET LIKELY.

AS FAR AS THUNDERSTORMS...THE OVERALL IDEA OF FINE-SCALE MODELS IS
TO HAVE ISOLATED AND DISORGANIZED DEVELOPMENT NEAR AND AHEAD OF
DRYLINE THROUGH SUNRISE. THEREAFTER...ALL MODELS POINT TO
SCATTERED STORM DEVELOPMENT ALONG AND JUST EAST OF INTERSTATE-35.
TIMING IS SLIGHTLY DIFFERENT AMONG MODELS...BUT GENERALLY THE
DRYLINE AND RISK FOR STORM DEVELOPMENT WILL BE EAST OF OKC METRO
AND INTERSTATE-35 AFTER 10 AM. AS FAR AS SEVERE STORMS...THERE
WILL BE A THREAT FOR HAIL UP TO GOLFBALL SIZE WITH THE STRONGEST
STORMS...AND THOSE WILL BE VERY ISOLATED. GREATER RISK FOR
ORGANIZED STORMS WILL BE WELL EAST OF INTERSTATE-35 EARLY THIS
AFTERNOON.

COOLER TODAY AND MUCH COOLER BY TUESDAY AND WEDNESDAY. THERE IS
THE POSSIBILITY OF PERIODIC ELEVATED SHOWERS ACROSS MAINLY THE
NORTHERN HALF OF OKLAHOMA MONDAY AND TUESDAY AS MID-LEVEL THERMAL
TROUGHS ROTATE AROUND LARGE UPPER LOW. ALTHOUGH WE MAINTAIN
NORTHWESTERLY FLOW TOWARD END OF WEEK...WE SHOULD SEE TEMPERATURES
MODERATE CLOSER TO AVERAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  81  50  75  48 /  40   0  20  10
HOBART OK         81  48  77  46 /  10   0  10  10
WICHITA FALLS TX  84  51  81  49 /  20   0   0  10
GAGE OK           77  46  71  42 /  10  10  20  10
PONCA CITY OK     83  49  74  42 /  40   0  20  10
DURANT OK         85  55  79  51 /  40  10   0  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 10 AM THIS MORNING TO 10 PM CDT THIS
     EVENING FOR OKZ004>024-033>038-044.

     WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING
     FOR OKZ004>030-033>041-044>046-050.

TX...RED FLAG WARNING FROM 10 AM THIS MORNING TO 10 PM CDT THIS
     EVENING FOR TXZ083>090.

     WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING
     FOR TXZ083>090.

&&

23/11/23
Hazardous weather outlook, Apr 27, 6:55 AM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
655 AM CDT SUN APR 27 2014

OKZ004>048-050>052-TXZ083>090-281000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
655 AM CDT SUN APR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS MORNING AND EARLY
AFTERNOON OVER OKLAHOMA AND WESTERN NORTH TEXAS.

SCATTERED STRONG TO SEVERE STORMS WILL OCCUR THIS MORNING ALONG
AND EAST OF A COMBINED DRYLINE AND COLD FRONT. THIS FRONT WILL
MOVE QUICKLY EAST TODAY...FROM THE I-35 AREA AT ABOUT 8 AM...TO
ATOKA AND DURANT AROUND 1 PM. EXPECT HAIL TO THE SIZE OF GOLF BALLS
AND STRONG WINDS TO 65 MPH WITH THE STRONGEST STORMS. LARGER HAIL
AND STRONGER WINDS MAY OCCUR OVER SOUTHEAST OKLAHOMA EARLY THIS
AFTERNOON. THE RISK OF STORMS WILL END SHORTLY AFTER THE PASSAGE OF
THE FRONT.

.FIRE WEATHER...
STRONG WINDS BEHIND THE FRONT WILL BRING MUCH DRIER AIR INTO THE
REGION TODAY. THESE CONDITIONS WILL ENTER WESTERN OKLAHOMA BY MID-
MORNING...AND SPREAD EAST WITH THE DRYLINE. A RED FLAG WARNING IS
IN EFFECT FROM MID-MORNING THROUGH MID EVENING.

.WINDS...
STRONG WEST TO SOUTHWEST WINDS WILL SPREAD ACROSS THE REGION
TODAY. A WIND ADVISORY IS IN EFFECT FOR MUCH OF OKLAHOMA AND NORTH
TEXAS FROM MID-MORNING THROUGH EARLY THIS EVENING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
CENTRAL AND SOUTHEAST OKLAHOMA SHOULD PREPARE FOR SEVERE WEATHER
OPERATIONS THROUGH THIS MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Apr 27, 8:19 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
819 AM CDT SUN APR 27 2014

OKZ051-052-271345-
MARSHALL OK-BRYAN OK-
819 AM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL AND
NORTHWESTERN BRYAN COUNTIES UNTIL 845 AM CDT...

AT 817 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
POTTSBORO...MOVING NORTHEAST AT 65 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR IF STORMS THREATEN YOU.

&&

LAT...LON 3399 9614 3378 9649 3379 9652 3382 9653
      3384 9662 3389 9659 3392 9666 3383 9672
      3382 9677 3387 9680 3386 9687 3412 9648
      3412 9646 3414 9645 3415 9632
TIME...MOT...LOC 1317Z 235DEG 55KT 3380 9678

WR
Special weather statement, Apr 27, 8:32 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
832 AM CDT SUN APR 27 2014

OKZ025-026-271345-
OKLAHOMA OK-LINCOLN OK-
832 AM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OKLAHOMA AND WESTERN
LINCOLN COUNTIES UNTIL 845 AM CDT...

AT 827 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
WELLSTON...MOVING NORTHEAST AT 65 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
WELLSTON...CARNEY...LUTHER...TRYON...AGRA...WARWICK AND PARKLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3555 9704 3555 9714 3563 9721 3573 9716
      3573 9714 3576 9714 3594 9705 3594 9675
TIME...MOT...LOC 1327Z 211DEG 54KT 3562 9707
Special weather statement, Apr 27, 8:32 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
832 AM CDT SUN APR 27 2014

OKZ039-045-046-271400-
JEFFERSON OK-STEPHENS OK-CARTER OK-
832 AM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON...
SOUTHEASTERN STEPHENS AND NORTHWESTERN CARTER COUNTIES UNTIL 900 AM
CDT...

AT 831 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF RINGLING...MOVING EAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3436 9773 3448 9738 3444 9735 3438 9735
      3438 9730 3424 9719 3413 9768
TIME...MOT...LOC 1331Z 249DEG 30KT 3425 9764

WR
Local storm report, Apr 27, 8:51 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
851 AM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HAIL             RAVIA                   34.24N 96.76W
04/27/2014  E1.75 INCH       JOHNSTON           OK   PUBLIC

&&

DW
Special weather statement, Apr 27, 9:04 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
904 AM CDT SUN APR 27 2014

OKZ040>042-046-047-050-271500-
JOHNSTON OK-PONTOTOC OK-LOVE OK-GARVIN OK-MURRAY OK-CARTER OK-
904 AM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JOHNSTON...SOUTHWESTERN
PONTOTOC...NORTHWESTERN LOVE...SOUTHEASTERN GARVIN...MURRAY AND
CARTER COUNTIES UNTIL 1000 AM CDT...

AT 859 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES NORTHEAST OF POOLEVILLE TO 6 MILES SOUTHWEST OF WILSON...
MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3399 9753 3453 9738 3479 9661 3423 9675
      3417 9697 3415 9698
TIME...MOT...LOC 1359Z 246DEG 35KT 3446 9737 3408 9748

WR
Local storm report, Apr 27, 9:14 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
914 AM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 AM     TSTM WND DMG     4 S GUTHRIE             35.82N 97.42W
04/27/2014                   LOGAN              OK   EMERGENCY MNGR

            SEWARD AND COALTRANE. HOME DAMAGED. TIME ESTIMATED BY
            RADAR.

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 8:35 PM CDTSpecial Weather StatementOUNHarmon25 min
Apr 26, 8:51 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson39 min
Apr 26, 9:10 PM CDTSpecial Weather StatementOUNGreer20 min
Apr 26, 9:29 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa46 min
Apr 27, 12:07 AM CDTSpecial Weather StatementOUNGarfield, Kay, Noble23 min
Apr 27, 12:23 AM CDTSpecial Weather StatementOUNRoger Mills37 min
Apr 27, 1:25 AM CDTSpecial Weather StatementOUNWoodward35 min
Apr 27, 2:07 AM CDTSpecial Weather StatementOUNKay, Noble38 min
Apr 27, 2:35 AM CDTSpecial Weather StatementOUNKay25 min
Apr 27, 4:58 AM CDTSpecial Weather StatementOUNCaddo17 min
Apr 27, 5:13 AM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman47 min
Apr 27, 5:18 AM CDTSpecial Weather StatementOUNComanche27 min
Apr 27, 5:19 AM CDTSpecial Weather StatementOUNGrady26 min
Apr 27, 5:38 AM CDTSevere Thunderstorm WarningOUNComanche, Grady52 min
Apr 27, 5:40 AM CDTSpecial Weather StatementOUNGrady20 min
Apr 27, 5:47 AM CDTSpecial Weather StatementOUNLogan13 min
Apr 27, 5:54 AM CDTSevere Thunderstorm WarningOUNCanadian, Grady, Kingfisher, Logan, Oklahoma51 min
Apr 27, 6:20 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma40 min
Apr 27, 6:33 AM CDTSpecial Weather StatementOUNOklahoma27 min
Apr 27, 6:36 AM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne24 min
Apr 27, 6:38 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan37 min
Apr 27, 6:52 AM CDTSpecial Weather StatementOUNOklahoma23 min
Apr 27, 7:00 AM CDTSpecial Weather StatementOUNOklahoma30 min
Apr 27, 7:08 AM CDTSevere Thunderstorm WarningOUNCanadian, Logan, Oklahoma22 min
Apr 27, 7:10 AM CDTSpecial Weather StatementOUNCarter, Love, Murray50 min
Apr 27, 7:24 AM CDTSevere Thunderstorm WarningOUNLogan, Noble, Payne51 min
Apr 27, 7:29 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne46 min
Apr 27, 7:33 AM CDTSpecial Weather StatementOUNOklahoma12 min
Apr 27, 7:39 AM CDTSpecial Weather StatementOUNKay21 min
Apr 27, 7:40 AM CDTSpecial Weather StatementOUNJefferson, Stephens50 min
Apr 27, 7:45 AM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens45 min
Apr 27, 7:51 AM CDTSpecial Weather StatementOUNOklahoma9 min
Apr 27, 7:58 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston, Marshall, Pontotoc47 min
Apr 27, 8:01 AM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma29 min
Apr 27, 8:12 AM CDTSpecial Weather StatementOUNHughes48 min
Apr 27, 8:15 AM CDTSpecial Weather StatementOUNOklahoma15 min
Apr 27, 8:17 AM CDTSpecial Weather StatementOUNLincoln28 min
Apr 27, 8:19 AM CDTSpecial Weather StatementOUNBryan26 min
Apr 27, 8:32 AM CDTSpecial Weather StatementOUNCarter28 min
Apr 27, 8:36 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne39 min
Apr 27, 8:47 AM CDTSevere Thunderstorm WarningOUNBryan, Marshall43 min
Apr 27, 9:04 AM CDTSpecial Weather StatementOUNCarter, Murray, Pontotoc56 min
Apr 27, 9:28 AM CDTSpecial Weather StatementOUNAtoka32 min
Apr 27, 9:36 AM CDTSevere Thunderstorm WarningOUNAtoka39 min
Apr 27, 9:57 AM CDTSpecial Weather StatementOUNBryan18 min
Apr 27, 10:00 AM CDTSpecial Weather StatementOUNOkfuskee15 min
Apr 27, 2:29 PM CDTBlowing Dust AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 17 more6 hr
Apr 27, 2:37 PM CDTSpecial Weather StatementOUNBryan23 min
Apr 27, 2:53 PM CDTSpecial Weather StatementOUNBryan7 min
Apr 27, 3:01 PM CDTSpecial Weather StatementOUNBryan14 min
Apr 27, 3:15 PM CDTSevere Thunderstorm WarningOUNBryan30 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.